2 doctors weighed in:

Have heavy cramp and bleeding while I'm on inactive pills. Period is supposed to get lighter, but never. Why? If I stop pill, does it get worse?

2 doctors weighed in
Dr. Carline Louis-Jacques
Obstetrics & Gynecology
1 doctor agrees

In brief: Period prob w pills

You may need to change your birth control pill.
Sometimes choosing a pill is a guessing game , but if you have problems, the problems can help us pick a more suitable bill. A woman's body size or other medical problems can affect her response to the pills. You many need to consider other methods like Depo or Mirena/Skylar IUD.

In brief: Period prob w pills

You may need to change your birth control pill.
Sometimes choosing a pill is a guessing game , but if you have problems, the problems can help us pick a more suitable bill. A woman's body size or other medical problems can affect her response to the pills. You many need to consider other methods like Depo or Mirena/Skylar IUD.
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified,
41 years in practice
1M people helped
Continue
100,000 doctors available